# SDR AALA20160731001

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 756 hours, 84 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST15092705
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD AND AFT AISLE MOUNTED EMERGENCY EXIT LOCATORS ARE INOPERATIVE.  REMOVED AND REPLACED THE CONTROL UNIT BATTERY IAW AMM 33-50-07. OPS CHECKED NORMAL.
